Author of the publication

From Calmness to Hoffman Constants for Linear Semi-infinite Inequality Systems.

, , and . SIAM J. Optim., 32 (4): 2859-2878 (December 2022)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Stability in the Discretization of a Parametric Semi-Infinite Convex Inequality System., , and . Math. Oper. Res., 27 (4): 755-774 (2002)Correction to: Lipschitz modulus of linear and convex inequality systems with the Hausdorff metric., , , and . Math. Program., 194 (1): 1185-1186 (2022)Lipschitz behavior of convex semi-infinite optimization problems: a variational approach., , , and . J. Glob. Optim., 41 (1): 1-13 (2008)Distance to Solvability/Unsolvability in Linear Optimization., , , and . SIAM J. Optim., 16 (3): 629-649 (2006)Calmness Modulus of Linear Semi-infinite Programs., , , , and . SIAM J. Optim., 24 (1): 29-48 (2014)Boundary of subdifferentials and calmness moduli in linear semi-infinite optimization., , , and . Optim. Lett., 9 (3): 513-521 (2015)Calmness of the Optimal Value in Linear Programming., , , and . SIAM J. Optim., 28 (3): 2201-2221 (2018)Metric regularity of semi-infinite constraint systems., , , and . Math. Program., 104 (2-3): 329-346 (2005)Upper semicontinuity of closed-convex-valued multifunctions., , , and . Math. Methods Oper. Res., 57 (3): 409-425 (2003)Lipschitz Continuity of the Optimal Value via Bounds on the Optimal Set in Linear Semi-Infinite Optimization., , , and . Math. Oper. Res., 31 (3): 478-489 (2006)